Degrees of Unsolvability: Structure and Theory

Springer Verlag (1979)
Abstract
The contributions in the book examine the historical and contemporary manifestations of organized crime, the symbiotic relationship between legitimate and ...
Keywords Unsolvability (Mathematical logic  Lattices, Distributive
Categories (categorize this paper)
Buy the book $13.03 used (79% off)   $51.56 new (14% off)   $59.95 direct from Amazon    Amazon page
Call number QA9.63.L28 no. 759
ISBN(s) 0387097104   9780387097107
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,871
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Complementing Below Recursively Enumerable Degrees.S. Barry Cooper & Richard L. Epstein - 1987 - Annals of Pure and Applied Logic 34 (1):15-32.
Strong Minimal Covers for Recursively Enumerable Degrees.S. Barry Cooper - 1996 - Mathematical Logic Quarterly 42 (1):191-196.

Add more citations

Similar books and articles
Index Sets and Degrees of Unsolvability.Michael Stob - 1982 - Journal of Symbolic Logic 47 (2):241-248.
Degrees of Unsolvability.Joseph R. Shoenfield - 1972 - New York: American Elsevier.
Computability & Unsolvability.Martin Davis - 1958 - Dover Publications.
On the T-Degrees of Partial Functions.Paolo Casalegno - 1985 - Journal of Symbolic Logic 50 (3):580-588.
Degrees of Continuous Functionals.Peter G. Hinman - 1973 - Journal of Symbolic Logic 38 (3):393-395.
A Criterion for Completeness of Degrees of Unsolvability.Richard Friedberg - 1957 - Journal of Symbolic Logic 22 (2):159-160.
On Degrees of Unsolvability and Complexity Properties.Ivan Marques - 1975 - Journal of Symbolic Logic 40 (4):529-540.
Added to PP index
2009-01-28

Total downloads
7 ( #589,209 of 2,231,945 )

Recent downloads (6 months)
1 ( #445,894 of 2,231,945 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature